Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Partial differential equations")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34400

  • Page / 1376
Export

Selection :

  • and

A reflection formula for the Helmholtz equation with the Neumann conditionSAVINA, T. V.Computational mathematics and mathematical physics. 1999, Vol 39, Num 4, pp 652-660, issn 0965-5425Article

Alternating contrast structuresVASIL'EVA, A. B.Computational mathematics and mathematical physics. 1999, Vol 39, Num 8, pp 1244-1251, issn 0965-5425Article

Existence and uniqueness theorem for the Chan-Bodner-Lindholm modelGWIAZDA, P.Mathematical methods in the applied sciences. 1999, Vol 22, Num 4, pp 285-300, issn 0170-4214Article

Resonance solutions of a scattering problem for the Sturm-Liouville equation on semiaxisARSEN'EV, A. A.Computational mathematics and mathematical physics. 1999, Vol 39, Num 8, pp 1264-1274, issn 0965-5425Article

Unique solutions to discontinuous Hamilton-Jacobi equations in shape-from-shadingOSTROV, D.International series of numerical mathematics. 1999, pp 767-772, issn 0373-3149, isbn 3-7643-6080-1, 2VolConference Paper

An asymptotic solution to the problem of convection-diffusion around a sphereAKHMETOV, R. G.Computational mathematics and mathematical physics. 1998, Vol 38, Num 5, pp 771-776, issn 0965-5425Article

Asymptotic behavior of global solutions for a chemical reaction modelCHENGSHUN JIANG; MINGXIN WANG; CHUNHONG XIE et al.Journal of mathematical analysis and applications. 1998, Vol 220, Num 2, pp 640-656, issn 0022-247XArticle

Convergence of solutions to the equation of quasi-static approximation of viscoelasticity with capillarityRYBKA, P; HOFFMANN, K.-H.Journal of mathematical analysis and applications. 1998, Vol 226, Num 1, pp 61-81, issn 0022-247XArticle

Diffusion terms in systems of reaction diffusion equations can lead to blow upGUEDDA, M; KIRANE, M.Journal of mathematical analysis and applications. 1998, Vol 218, Num 1, pp 325-327, issn 0022-247XArticle

Linearizable second order Monge-Ampère equationsOLIVERI, F.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 329-345, issn 0022-247XArticle

On a diffusive logistic equationAFROUZI, G. A; BROWN, K. J.Journal of mathematical analysis and applications. 1998, Vol 225, Num 1, pp 326-339, issn 0022-247XArticle

Self-similar solutions to the Cauchy problem for a nonlinear heat equationVASIL'EV, A. N; MIKHAILOV, A. P.Computational mathematics and mathematical physics. 1998, Vol 38, Num 5, pp 758-770, issn 0965-5425Article

Stationary solutions for the Cahn-Hilliard equationWEI, J; WINTER, M.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1998, Vol 15, Num 4, pp 459-492, issn 0294-1449Article

Substantiation of the perturbation method for a quasilinear heat-conduction problemGEDZHADZE, I. Yu; SHUTYAEV, V. P.Computational mathematics and mathematical physics. 1998, Vol 38, Num 6, pp 909-915, issn 0965-5425Article

Recovering the total singularity of a conormal potential from backscattering dataJOSHI, M. S.Annales de l'Institut Fourier. 1998, Vol 48, Num 5, issn 0373-0956, VII, XI, 1513-1532 [23 p.]Article

Reaction diffusion equations with non-linear boundary conditions, blowup and steady statesLEUNG, A. W; QIN ZHANG.Mathematical methods in the applied sciences. 1998, Vol 21, Num 17, pp 1593-1617, issn 0170-4214Article

Semiclassical, t → ∞ asymptotics and dispersive effects for hartree-fock systems : Dedicated to Helmut Neunzert at the occasion of his 60th birthdayGASSER, I; ILLNER, R; MARKOWICH, P. A et al.Modélisation mathématique et analyse numérique (Print). 1998, Vol 32, Num 6, pp 699-713, issn 0764-583XArticle

Existence de chocs faibles pour des systèmes quasi-linéaires hyperboliques multidimensionnels = The existence of weak shocks for multidimensional quasi-linearFRANCHETEAU, J; METIVIER, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 8, pp 725-728, issn 0764-4442Article

Existence de la solution de l'équation de la chaleur dans un disque = Existence of the heat equation solution in a discSADALLAH, B.-K.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 9, pp 813-816, issn 0764-4442Article

Résultats globaux pour les équations de Rarita-Schwinger en espace-temps d'Einstein asymptotiquement plats = Global results for the Rarita-Schwinger equations on asymptotically flat vacuum space-timesMASON, L; NICOLAS, J.-P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 8, pp 743-748, issn 0764-4442Article

«SOLUTIONS NODALES d'E.D.P. NON LINEAIRES» = Nodal Solutions of nonlinear PDEHolcman, David; Aubin, Thierry.1998, 85 p.Thesis

Quasiconformal solutions to certain first order systems and the proof of a conjecture of G. W. MiltonLEONETTI, F; NESI, V.Journal de mathématiques pures et appliquées. 1997, Vol 76, Num 2, pp 109-124, issn 0021-7824Article

A system of parabolic equations in nonequilibrium thermodynamics including thermal and electrical effectsDEGOND, P; GENIEYS, S; JÜNGEL, A et al.Journal de mathématiques pures et appliquées. 1997, Vol 76, Num 10, pp 991-1015, issn 0021-7824Article

Stress L∞-estimates and the uniqueness problem for the quasistatic equations to the model of Bodner-PartomCHEŁMINSKI, K.Mathematical methods in the applied sciences. 1997, Vol 20, Num 13, pp 1127-1134, issn 0170-4214Article

Solutions globales avec discontinuités de contact pour les systèmes hyperboliques quasi linéaires de lois de conservation = Global solutions with contact discontinuities for quasilinear hyperbolic systems of conservations lawsLI TA-TSIEN; KONG DE-XING.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 6, pp 621-626, issn 0764-4442Article

  • Page / 1376